# SDR DALA2017071205401

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 115,080 hours, 13,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS AT ROW'S 77, 78, AND 79 ARE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY BATTERY IAW WDM33-51-14, OP CHECKED NORMAL.
